このエントリーをはてなブックマークに追加
ID 33135
FullText URL
Author
De, Uday Chand
Gazi, Aboul Kalam
Abstract

In this paper we prove that a Φ-recurrent N(k)-contact metric manifold is an η-Einstein manifold with constant coefficients. Next, we prove that a 3-dimensional Φ-recurrent N(k)-contact metric manifold is of constant curvature. The existence of a Φ-recurrent N(k)-contact metric manifold is also proved.

Keywords
N(k)-contact metric manifolds
eta-Einstein manifold
Phi-recurrent N(k)-contact metric manifolds
Published Date
2008-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume50
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol50/iss1/4